| Model Number |
500400001500 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 03-dec-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the used in this incident, it was determined that drawer was failed.A field service engineer replaced matrix half height drawer board to resolve the issue.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, drawer was failed and not detected on bus.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.